i got a new dr because the one i got in march retired i love my new dr he has been a pshychrist 50 years..he listened to me asked lots of questions and said i maybe needed to up my prozac fro m30 mg to 60 over a few weeks so this week i went to 40..got the bad dierehha and the odd walking again..prozac has zapped my sex drive me and hubby havebt had sex bit once since the prozac so dr mentioned he might add wellbutrin later...he also switched me from adderall (adderrall) to ritalin and im on xanx for anxiety.both of these drs told me 2 light beers is ok ..i was reading up on wellbutrin and it says it can cause seizures and alchol could add to the seizure effect...i ask my pharmist and he said thats very rare..my drs oked be to have a couple beers because i was always a social drinker and i quit 2 1/2 years ago when a counsler scared me to death said i could go in a coma and i was just on xanx and beer........these two drs are very qualified and said 2 beers will not kill me..i do enjoy being able to go out with friends and have a beer or two..but im concerned about wellbutrin and seizures........i want my sex drive back but i dont want no seizures with or without beer...i will still be on the xanx and prozac and i guess the ritalin...of course i will ask my dr...they might add wellbitrin a couple days ..told me to go back to 30 mg of prozac and see if the bad side effects go away again
It lowers the seizure threshold and that may cause seizure but if you happen take a benzodiazepine like the Xanax, I think you currently taking, you are veyr unlikely to have a seizure.
Lowering the seizure threshold doesn't mean it causes seizures but people that are likely to get seizure might trigger them more easily on Wellbutrin and therefore it's why it's not suggested to epileptic patients.
Wellbutrin is supposed to give you an extra energy boost to improve your lethargic state. Ritalin+Wellbutrin is a serious boost in dopamine and norepinephrine.
and if i rememeber right my new dr said doamine is very important..i dont kno which med it is but i woke up again this morning thinking i was in my old house living nxet to my parents..this happened a cople weeeks ago also before i was on the ritalin,but wondeering if its not the adderall (adderrall) or ritalin causing it..its odd
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.